American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Jun Zhu and Sha Zhao. Characterizations of all-derivable points in nest algebras. Proc. Amer. Math. Soc. 141 (2013) 2343-2350.
Abstract, references, and article information   
View Article: PDF

[2] Fangyan Lu. Lie derivations of $\mathcal J$-subspace lattice algebras. Proc. Amer. Math. Soc. 135 (2007) 2581-2590. MR 2302579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dan Kucerovsky. When are Fredholm triples operator homotopic?. Proc. Amer. Math. Soc. 135 (2007) 405-415. MR 2255287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Tsai-Lien Wong. Jordan isomorphisms of triangular rings. Proc. Amer. Math. Soc. 133 (2005) 3381-3388. MR 2161163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Guoxing Ji and Xiuhong Sun. Nests with the partial factorization property. Proc. Amer. Math. Soc. 132 (2004) 3275-3281. MR 2073302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pengtong Li, Shijie Lu and Jipu Ma. Commutants of reflexive algebras and classification of completely distributive subspace lattices. Proc. Amer. Math. Soc. 132 (2004) 2005-2012. MR 2053972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jinchuan Hou and Jianlian Cui. Completely rank nonincreasing linear maps on nest algebras. Proc. Amer. Math. Soc. 132 (2004) 1419-1428. MR 2053348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fangyan Lu. Isomorphisms of subalgebras of nest algebras. Proc. Amer. Math. Soc. 131 (2003) 3883-3892. MR 1999937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Y. S. Jo, J. H. Kang, R. L. Moore and T. T. Trent. Interpolation in self-adjoint settings. Proc. Amer. Math. Soc. 130 (2002) 3269-3281. MR 1913006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fangyan Lu. Jordan isomorphisms of nest algebras. Proc. Amer. Math. Soc. 131 (2003) 147-154. MR 1929034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Xiaoxia Zhang. Interpolation in nest algebra modules. Proc. Amer. Math. Soc. 130 (2002) 427-432. MR 1862122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. E. Longstaff and Oreste Panaia. Single elements of finite CSL algebras. Proc. Amer. Math. Soc. 129 (2001) 1021-1029. MR 1814141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alan Hopenwasser. Invariant linear manifolds for CSL-algebras and nest algebras. Proc. Amer. Math. Soc. 129 (2001) 389-395. MR 1707148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Fangyan Lu and Shijie Lu. Isomorphisms between sub-strongly reducible maximal triangular algebras. Proc. Amer. Math. Soc. 128 (2000) 2121-2128. MR 1690996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1